On the residual solvability of generalized free products of solvable groups - Archive ouverte HAL Access content directly
Journal Articles Discrete Mathematics and Theoretical Computer Science Year : 2011

On the residual solvability of generalized free products of solvable groups

Abstract

In this paper, we study the residual solvability of the generalized free product of solvable groups.
Fichier principal
Vignette du fichier
2055-6604-1-PB.pdf (202.17 Ko) Télécharger le fichier
Origin Files produced by the author(s)
Loading...

Dates and versions

hal-00990487 , version 1 (13-05-2014)

Identifiers

Cite

Delaram Kahrobaei, Stephen Majewicz. On the residual solvability of generalized free products of solvable groups. Discrete Mathematics and Theoretical Computer Science, 2011, Vol. 13 no. 4 (4), pp.45--50. ⟨10.46298/dmtcs.540⟩. ⟨hal-00990487⟩

Collections

TDS-MACS
22 View
1108 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More